# SDR HYIA20150729001

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 38,304 hours, 27,095 cycles
- Engine: Cont TSIO520*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Bowl
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL ODOR IN COCKPIT.  R & R THE RIGHT FUEL BOWL O-RING, NO FURTHER DEFECTS NOTED.
